# SDR SWAA2021081895143

- Difficulty date: July 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB DOOR SUB-THRESHOLD WEB BS 483; RBL 28; WL156 ; / [01] CORROSION ON WEB WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-30-15-1A-1 FIG 103 DETAIL D; [02] REMOVED FWD CARGO BAY SUB THRESHOLD WEB PER SRM 51-40-02-0G-0; [03] VERIFIED CORROSION OUT OF LIMITS AND SUB THRESHOLD REMOVED; [04] LOCATED AND DRILLED NEW FWD CARGO DOOR SUB-THRESHOLD WEB PO# 830906/2 PER SRM 51-40-05-0G-0; DWG 143A8330 AND DWG 143A8120; [05] VERIFIED LOCATED AND DRILLED NEW FWD CARGO DOOR SUB-THRESHOLD WEB; [06] VERIFIED CORRECTIVE ACTION #4; [07] REQUESTING OK TO INSTALL SUB-THRESHOLD AT BS440- BS492 RBL 22- RBL 31.; [08] VERIFIED OK TO INSTALL; [09] INSTALLED SUB-THRESHOLD AT FWD CARGO BS440-BS492 RBL22-RBL 31 IAW SRM CH 51-40-02 AND DRAWING #143A8330 SH. 15; [10] INSTALLED SUB-THRESHOLD AT FWD CARGO BS440-BS492 RBL22-RBL 31 IAW SRM CH 51-40-02 AND DRAWING #143A8330 SH. 15.; [11] VERIFIED INSTALLED SUB-THRESHOLD AT FWD CARGO BS440-BS492 RBL22-RBL 31 IAW SRM CH 51-40-02 AND DRAWING #143A8330 SH. 15.; [12] VERIFIED COMPLETED
